login about faq

Hi,

Last time, I was late for 7 days and had cramps in lower abdomen. Doctor told me it is due to very thick lining (+2.8) of uterus. He prescribed me Provera (Medroxypr AC 10mg) for 10 days. I took first one at night & got periods on the very next day so I stopped taking that. Normally I bleed for 6-7 days but this time I had bleeding for only 4 days. So I took provera on my 5th & 6th day. 7th days I noticed many rashes on my face & lips were tooo much dry. So I again stopped taking it. I am currently on cycle day 13th. I am not sure if my thick lining got shed at that time or it can create problem again? Do you think I should take remaining 7 Provera tablets now? My cycle length normally is of 30 days and I have not ovulated till now. I am in too much confusion as what to do if I still have that thick lining. Please help!!

asked Sep 24 '13 at 15:34

Gaytri's gravatar image

Gaytri
1111


The Dr on this site answers a similar Question by responding that all the lining will have been shed during menstruation. See the similsr Q box, at lower right of this page for that answer. The Q is "Too much uterus lining shed during periods." I am not a doctor so cannot answer your Q on medications. Good luck with your health concerns.

link

answered Oct 12 '13 at 11:36

Mischa's gravatar image

Mischa
26614

edited Oct 13 '13 at 12:56

aditigupta's gravatar image

aditigupta ♦
57625

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×4
×2

Asked: Sep 24 '13 at 15:34

Seen: 2,639 times

Last updated: Oct 13 '13 at 12:56

powered by OSQA